# SDR USAA2009050491079

- Difficulty date: February 13, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 72,035 hours, 44,142 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65457768
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C24 - MAJOR REPAIR - EXFOLIATION CORROSION IN BILGE AREA AT BS 1012, S26R.  REPLACED STRINGER 26R AT BS 1012 IAW B737 SRM 51-40-02.
